Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Continuous feeling of nausea, stomach tightness with pain with weight loss after treatment for stomach ulcers. Normal results for barium test, blood work. What is the cause?

I ve had horrible symptoms of nausea for the last 8 months. I had a stomach ulcer in 2011 that took a couple of months to get rid of, but now I am ulcer free. After my ulcer, I started getting a horrible stomach tightness and sometimes a pain in my stomach and liver . I ve lost 10lbs from this whole ordeal. I went for a barium test, came back fine. I got a bunch of blood tests to see if I was low in any vitamines, came back fine. The doctors say I look fine, and my tests have come back fine, so I must be fine. The nausea and pain and tightness that I feel isn t fine and I know there is something wrong with me. Eating rarely makes the nausea better, depending on what i m eating. Help!
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that your symptoms are due to gastritis and peptic ulcers.

I would advise that you should take an antacid like Omeprazole 40mg once a day before meals along with Domperidone 30mg.

Following precautions will be helpful :-
1.Avoid spicy and oily foods.
2.Avoid being empty stomach for long periods.
3.Avoid mental and emotional stress.
4.Avoid smoking and alcohol, if any.
5.Avoid self medications, especially pain killers and steroids.
6.Drink lots of water daily.

I hope this is helpful to you.
Answered: Fri, 30 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor